MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 SUPER JAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 SUPER JAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSEALX22L
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r9221y.Investigation summary: the device was received with the upper distal rollers missing not returned.In addition the blade was slightly buckled.This caused the upper jaw to not close completely.The device was connected to the generator and it was recognized.Because the jaw was loose not all testing was performed with the generator.The condition of the upper jaw prevented the functionality of the device.The jaw was unable to fully close.There is insufficient evidence related to what caused the damage.No conclusion could be reached as to what caused this issue.The batch history record was reviewed, and no defects, nc¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during the limb salvage procedure, the clamp jaws did not lock and it did not close.No patient consequence reported.

Brand Name
ENSEAL G2 SUPER JAW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8119382
Report Number3005075853-2018-14682
Device Sequence Number1669945
Product Code GEI
UDI-Device Identifier10705036013808
UDI-Public10705036013808
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue NumberNSEALX22L
Device Lot NumberR92807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date11/30/2018
Patient Sequence Number1